# SDR AALA20100302MCI01

- Difficulty date: March 2, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 62,773 hours, 31,395 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FLIGHT ATTENDANT JUMP SEAT HEADREST INTERFERES WITH ARMING AND DISARMING OF THE DOOR.  RE-ADJUSTED UPPER LATCH FOR EMERGENCY DOOR RELEASE HANDLE COVER PER MD-80 M/M 25-23-02.2.  INSTALLATION AND OPERATION CHECKS NORMAL.
